Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the Schroedinger connection


Authors: R. E. Meyer and J. F. Painter
Journal: Bull. Amer. Math. Soc. 8 (1983), 73-76
MSC (1980): Primary 34E20; Secondary 41A60
DOI: https://doi.org/10.1090/S0273-0979-1983-15088-7
MathSciNet review: 682825
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. W. J. Olver, Asymptotics and special functions, Academic Press, New York, 1974. MR 435697
  • 2. R. E. Langer, On the asymptotic solutions of differential equations, with an application to Bessel functions of large complex order, Trans. Amer. Math. Soc. 34 (1932), 447-464. MR 1501648
  • 3. J. F. Painter and R. E. Meyer, Connection at close quarters to generalized turning points, SIAM J. Math. Anal. 13 (1982), 541-554. MR 661589
  • 4. J. F. Painter and R. E. Meyer, Irregular points of modulation, MRC Technical Summary Report #2264, 1981; Adv. Appl. Math, (to appear). MR 700844
  • 5. J. F. Painter and R. E. Meyer, Connection for wave modulation, MRC Technical Summary Report #2265, 1981; SIAM J. Math. Anal. (to appear). MR 697521

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 34E20, 41A60

Retrieve articles in all journals with MSC (1980): 34E20, 41A60


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1983-15088-7

American Mathematical Society